On Minimal Gerschgorin Sets for Families of Norms.

Richard S. Varga; Bernard W. Levinger

Numerische Mathematik (1972/73)

  • Volume: 20, page 252-256
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Varga, Richard S., and Levinger, Bernard W.. "On Minimal Gerschgorin Sets for Families of Norms.." Numerische Mathematik 20 (1972/73): 252-256. <http://eudml.org/doc/132188>.

@article{Varga1972/73,
author = {Varga, Richard S., Levinger, Bernard W.},
journal = {Numerische Mathematik},
pages = {252-256},
title = {On Minimal Gerschgorin Sets for Families of Norms.},
url = {http://eudml.org/doc/132188},
volume = {20},
year = {1972/73},
}

TY - JOUR
AU - Varga, Richard S.
AU - Levinger, Bernard W.
TI - On Minimal Gerschgorin Sets for Families of Norms.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 252
EP - 256
UR - http://eudml.org/doc/132188
ER -

NotesEmbed ?

top

You must be logged in to post comments.